On a class of multiplicative arithmetic functions.
Journal für die reine und angewandte Mathematik, Tome 280 (1976), pp. 157-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__280_151678,
author = {R. Sivaramakrishnan},
title = {On a class of multiplicative arithmetic functions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {157--162},
year = {1976},
volume = {280},
zbl = {0317.10010},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__280_151678/}
}
R. Sivaramakrishnan. On a class of multiplicative arithmetic functions.. Journal für die reine und angewandte Mathematik, Tome 280 (1976), pp. 157-162. http://geodesic.mathdoc.fr/item/JRAM_1976__280_151678/